# SDR MAS2008F00067

- Difficulty date: August 21, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH FLT 2836 PHX-BUR.  EMERGENCY LIGHTS WILL NOT STAY ILLUMINATED.  MX CHARGED BATTERIES.
